REMARK ON EIGENVALUE APPROXIMATION IN DISTURBED DIAGONAL MATRICES

被引:0
作者
ELSNER, L
机构
来源
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK | 1971年 / 51卷 / 07期
关键词
D O I
10.1002/zamm.19710510715
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:570 / &
相关论文
共 3 条
[1]  
DREVES HD, 1971, THESIS HAMBURG
[2]   EIGENVALUE INCLUSIONS USING GERSCHGORIN-DISKS [J].
ELSNER, L .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1970, 50 (6-7) :381-&
[3]   MINIMAL GERSCHGORIN DISCS [J].
ELSNER, L .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1968, 48 (01) :51-&